MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*STM STD 30 NK 14X8X130; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US S-ROM*STM STD 30 NK 14X8X130; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Catalog Number 523208
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Edema (1820); Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Pain (1994); Hypoesthesia (2352); Ambulation or Postural Difficulties (2544); Test Result (2695)
Date of Event 05/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaint description: patient was revised to address dislocation.Update ad 13 sep 2018: (b)(4) has been re-opened under (b)(4) due to the receipt of ppf and sticker sheets.In addition to what were previously alleged, ppf alleges pseudotumor, metal wear, metallosis and elevated metal ions.Doi: (b)(6) 2008; dor: (b)(6) 2017; (right hip) first revision.Patient is bilateral please see (b)(4) for the left hip first revision.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Event or Problem Description
Pfs alleges swelling, numbness, clicking and difficulty walking.After review of medical records, patient was revised to addressed adverse local tissue reaction.Operative notes indicated fluid inside the hip as well as a lining that was metal stained.Doi: (b)(6) 2008 dor: (b)(6) 2017; right hip.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint (b)(4).Investigation summary:no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9295015
Report Number1818910-2019-114935
Device Sequence Number14138118
Product Code LPH
UDI-Device Identifier10603295170945
UDI-Public10603295170945
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K954935
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2013
Device Catalogue Number523208
Device Lot Number2649214
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/14/2019
Supplement Date Received by Manufacturer12/02/2019
12/02/2019
12/19/2019
Initial Report FDA Received Date11/08/2019
Supplement Report FDA Received Date12/02/2019
12/03/2019
01/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient Weight78